# SDR SWAA2021081905976

- Difficulty date: March 10, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 52,024 hours, 30,700 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E LEFT FWD BRACKET BROKEN / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
